Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Heart racing, short of breath...?

Hi. I was just in the shower, washing my hair. Ok, so my heart always goes abit faster when I m washing my hair. But today, it went crazy. I went faster than normal and it flt like it was beating very hard. I could feel the pulse in my head.? And I was like short of breath. I had to stop. Plus, my mom told me my face was really red. I m confused? Help? Did my BP go up too much or what? Additional Details: I have hypertension, arrhythmias, and mild mitral valve regurgitation(diagnosed in January) Someone asked my age. I m 13, 14 in May Well, I didn;t feel like fainting, just abit dizzy.Yeah, I have to check my BP daily cuz is have to make a chart. I m going back to the DR. in july to see if he is ogint o give me medications for my hypertension. thanks everyone!
Asked On : Fri, 11 Dec 2009
Answers:  1 Views:  1225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
I think this is something your should report to your doctor. They may want to refer you to a cardiologist for more tests.
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor